# SDR HEEA060697

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 3452 · ATC Transponder System
- Part: Control Unit
- Part number: 071119208
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KFS CONTROL DOES NOT TURN ON.
